Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the stability of the supersonic flows past a wedge

Author: G. F. Carrier
Journal: Quart. Appl. Math. 6 (1949), 367-378
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/27200
MathSciNet review: 27200
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. I. Taylor and J. W. Maccoll, The mechanics of compressible fluids, in Durand, Aerodynamic theory, Vol. 3, J. Springer, Berlin, (1934).
  • [2] H. W. Emmons, Shock waves in aerodynamics, J. Aero. Sci. 12, 188-194 (1945). MR 0011616
  • [3] J. M. Burgers, On the interaction of shock waves and sound waves, Nederland. Ak. Wetensch 49, 273-281 (1946).
  • [4] G. F. Carrier and F. D. Carlson, On the propagation of small disturbances in a moving compressible fluid, Q. Appl. Math. 4, 1-12 (1946). MR 0015998
  • [5] J. I. Levinson, L'étude de la stabilité des courants supersoniques de gaz en relation avec une double solution de la théorie des ondes de choc, Prikl. Mat. i. Mekh. 9, 151-170 (1945). MR 0017109

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/27200
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society